Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for acid reflex symptoms and bad breath after taking Meth

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6213 Questions

default
Posted on Wed, 28 Oct 2015 in Mental Health
Question: My boyfriend recently went on a meth binge shooting up large quantity. He had rusty color urine during using. He also has hep c. 2 days clean he has developed acid reflex symptoms and this breath smells badly of ammonia
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
I will recommend you continue with this medication alone!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about what your boyfriend is experiencing. If possible, may he really keep away from meth.

If his mental state is okay, I will suggest you continue with the anti reflux medications only. My preferred is omeprazole and hope that is what you got. Meth will soon be cleansed out of the body and all will return to normal. Please, tell him that Hep C has made his liver weak and taking drugs only makes this worse and I strongly recommend that he keep away from this.

For now, fruits, fluids and vegetables is the best way to go. Drinking milk will also help relief the acid symptoms.

I hope this helps. I wish him well. Thanks for using our services and Feel free to ask for more information and clarifications if need be. Keep me updated and posted!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Omeprazole

doctor1 MD

Hey! Im 18 years old and Ive been having these severe pains in my upper abdomen , but in the center for about a month and a half now. I went to my primary doctor about three times. The first time he said I might be backed up, and so he gave me meds for it and that hadnt worked. So then I went again and they took me to get a sonogram for gallstones and ulcers but that came out negative, so he told me to take some Omeprazole for the pain and if it didn t get better in a week to come back in, instead of getting better.. The pain got worse, and it gets worse at night or when I eat spicy foods.. It feels like a crushing throbbing pain and sometimes it shoots to my back. I m getting weak all the time, I lost massive weight, my head hurts sometimes and now my urination is burning but I went to the emergency room the day before yesterday and they said my urine looked great and there wwas nothing wrong. The day I went to the emergency, was the same day my doctor blood tested me for h.pylori. I haveto wait for the results but Im in soo much pain and tylonol, tums nor the meds he gave me are working at this point. I have a bleeding disease and I can t take meds wihich can thin out the blood more! Please help!! Thank you!:)

doctor1 MD

my husband suffers from acid reflux . he had it once before and got rid of it. he was eating too much in one setting and because of this i think it caused it to come back. he has been to the emergency 3 times now and so he has just started to eat smaller portions and watch what spices and things to eat. he has been doing this for at least a week now. the doctor prescribed to him a generic version of prilosec . but at times it still causes him discomfort and his chest still burns a little. the generic kind of medication is omeprazole which is a generic of the other. so my question is he bought the actual prilosec. should he start taking the prilosec instead of the generic kind cause it seems like the other kind is not really working for him

doctor1 MD

My doctor advise is to take omeprazole, because I have acid reflux. My problem is my bones. I m taking phenytoin sod at night for epilepsy and take 200mg . This product is not good for my bones. Am I going to have a problem taking omeprazole. What I am asking will this decrease bone loss?

doctor1 MD

I have NAFLD which was discovered when my surgeion was about to remove a cancer tumor in the cnetral part of the liver. He did not do so when he saw the fatty liver. I do not drink alcohol and am not obeisi but my natural father died young with cirrohsis of the liver. The tumor was killed with an ablation and then chimo beeds in artery by tumor. I take Omeprazole 40 mg ever morning an hour before eating for the naseau which I have experience for years (actually led to the discovery of the tumr). Recently I began juicing for breakfast, and increased my exercise routine to everyother day for at least 30 min of fast walk or jug and li? I eat mostly chicken and fish or shrimp, baked or stir fried. I d like to get off the Omeprazole.

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...